# SDR A6WA202011107412

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,505 hours, 35,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R5311111
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER RECTIFIER COMPARTMENT LEFT SIDE SKIN CRACKED AT FS 193.00 OUTBOARD OF HYDRAULIC SYSTEM NR 2.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED LEFT SIDE SKIN CRACK FS 193.00, IAW REO 601R-53-11-111 AND SRM 51-42-00.
